# SDR KCSA091114

- Difficulty date: October 22, 2009
- Submitted: October 22, 2009
- Operation: Air carrier
- Aircraft: N747CK
- Make and model: Boeing 747221F
- Aircraft serial: 21743
- Aircraft time: 115,192 hours, 26,037 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Spar
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON LOWER MID SPAR WEB CHORD CRACKED ON I/B END.
